# SDR HALA9900237

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 131 - DURING ROLLOUT, OUTFLOW VALVE STARTS TO CLOSE, PRESSURIZING CABIN, THEN ABRUPTLY OPENS.  GROUND CHECK, FORWARD CONT AMP FAILED TO OPEN.  REPLACED CONT AMP, OPS CHECK OK.  (M)
